# SDR CA061204002

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 336710
- Condition: Failed
- Location: Cabin Lights
- Part time: 91 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) ON POWER UP OF AIRCRAFT, CABIN LIGHT BALLASTS FAIL. THIS AIRCRAFT HAS HAD 10 BALLAST UNITS 3367-10 REPLACED. (TC# 20061204002)
